Hi, I have stopped taking my Lamictal (200mg/d) over a 4 week period. I have been off it for 2 weeks, but still seem to have ongoing (and worsening) side effects - confusion, light and sound sensitivity, tiredness, anger... Has anyone got any advice as to experiencing this and how much longer it might go? I am thinking of going back on a really low dose to see if these effects stop! I was given Lamictal for BP II, but seems to make little difference, so I want to get off these drugs and the merry go round of psychiatric drugs (paxil, pristiq... ) that don't seem to help. TIA
3 Aug 2012
Does the doc know you weaned off of it? I was on it and didn't experience that when I weaned off it. Maybe you should have weaned off of it slower. I would talk to the doc about it. You can't just not take anything for the bp. It takes time to find the right thing to help you. Be patient and work with your doctor.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lamictal (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there a period of time when lamictal becomes toxic? I have taken the drug 5 years and am now having severe blurred vision, confusion,unable to ...
1 answer • 19 Mar 2012
I have bipolar II and currently take Lamictal 200mg. & Zoloft 25 mg. My Dr. wants to add Abilify due to me being more irritable, depressed, and ...
2 answers • 13 Feb 2013
... loss... shakiness... swollen face,feet ankles and legs. What type of side effects does Lamictal have?
2 answers • 28 Oct 2013
Hello, I have been on Seroquel XR 350 mg in addition to Concerta 27 mg and Lamictal 150 mg for bipolar disorder and anxiety issues. I have been on ...
1 answer • 16 Jun 2014
I took antidepressants for 25 yrs then a FNP took me off of them and put me on Xanax three times daily. I went crazy. Got diagnosed as bipolar. Got ...
1 answer • 10 Jul 2014